# SDR S2YA960009

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79SK
- Make and model: Beech 1900D
- Aircraft serial: UE79
- System (JASC): 3500 · Oxygen System
- Part: Oxy Fill Tube
- Part number: 1145600585
- Condition: Nut Cracked
- Location: Nlg Ww
- Part time: 5,549 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE WAS TRYING TO SERVICE THE OXYGEN, BUT FOUND A LEAK DUE TO A CRACKED BRASS B-NUT ON THE RT SIDE OF THE CROSS-OVER FILL LINE.  THEY ALSO FOUND THE SAME TYPE OF NUT CRACKED ON A SMALLER LINE, PN 129-560047-5, IN THE SAME LOCATION ON AIRCRAFT UE-90, 5/12/96.  SUBMITTER SUSPECTS OVERTORQUE OF LINE AT FACTORY INSTALLATION, AND/OR NUT NOT SUITABLE FOR INSTALLATION.  (X)
